Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Tingling in lips and hands

I have tingling in my lips and hands
Mon, 25 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
General & Family Physician 's  Response
Hi,
Your history is very vague,nothing can be predicted with history.
If you are above 40,having blood pressure or diabetic,there is chance of having cerebro vascular problem may give rise to paresis or paralysis.
If you have got cervical spondilitis then also this type of picture may come,
So first consult your family doctor and go according to his advise.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Tingling Tongue, lips and face, right hand and forearm. Feel light headed, dizzy and bit nauseus. Also have odd red patches on my shoulder that looks like blood under the skin (no obvious injury) Had HELLP syndrome 8 years ago. No complications since.

doctor1 MD

I have a history of neuropathy in my legs and have had been examined by a neurologist. I also have a history of migraines. I am currently experiencing tingling in my legs as well as my hands and lips. Should I have this checked out immediately. No speech problems. Thanks.

doctor1 MD

Hi For about 18 months I have been having problems with tingling sensation in my hands and forearms, I also get tingly/burning lips and cramps in my feet. I have had a series of blood done and nothing show up ( Vit D was low ). I have been taking ended which helps with getting to sleep. It seems to come and go very couple of weeks. Any ideas what tpcould be going on? I am 44 and female.

Recent questions on  Diabetes

doctor1 MD

hi, I have diabetes, my sugar is pp.174 & fasting 163,I feel tremendous weakness. currently I am taking 1 tab of Isryl M2,Zilos AM, and Ecospryn 75, in the morning after breakfast,and Glycomet SR 500mg after the dinner,along with cobadex Z capsules. What medicines should I take to fight weakness and erectile dysfunction?

doctor1 MD

i am a 24year old female suffering with both severe pah(rvsp=110) and diabetes.i traced diabetes in the june,2009 after that i knew that i am also sffrng with severe pah.as i underwent surgery for pda at the age of 9years,now cariologists are telling that mine is not a surgery case as my pda was closed.please give me useful advice for godsake.

doctor1 MD

I have a sore chest as well as an occasional feeling of heavyness on my chest, i went to the doctors and they tested me with an EKG a oxygen count device a blood pressure moineter and they tested my blood sugar and briefly listened to my heart, everything came back fine and they said it was probubly a pulled muscle, Is there anything i need to worry about? I am a male age 15 with no history of drinking smoking taking drugs diabetes or heart defects.

doctor1 MD

I am prediabetic having 136 in Fasting and 160-175 in PP. and i am taking seacod tabs daily for quite some time. inbetween i have stopped taking i started feeling my nerves in the hands,legs and foot tingling,piercing. again i started taking tablets i found the tingling and piercing is stopped. but now i am feeling my stomach is not emptying fully. Please reply. Purushotham

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.